One of the secondary effects that I´m worried the most is this feeling of cold in the skin of my scrotum as well as at the head of the penis. My testicles are the same size as they were before, as well as my penis, but this feeling of cold is something that I don´t understand. Also, when I get the feeling of cold in my scrotum, my testicles tend to rise, making my scrotum bag shrink.
The effects that I´m having are:
Low quality erections.
Low quantity an less quality of semen.
The “feeling of cold”.
Has anyone else experienced this feeling of cold? I know of a guy in the spanish forum who has ED, this feeling of cold, just like mine, watery semen, etc…
He went to the urologyst, got his prostate checked and he was dyagnosed with Prostatitis. Hes under medication now, taking nitrofurantoina 100mg and permixon 320 to relief the prostate inflamation.
He has been following the treatment for two days and both days he has been waking up with morning wood and he also said that the feeling of cold has gotten better.
Up to this point, after a year and a few months after I stopped taking Propecia, I don´t know if my secondary effects are due to the lack of Testosterone in my body or, like in the case of the guy in the spanish forum, a case of prostatitis.
Low levels of testosterone could be the reason of this feeling of cold?
What do you think guys?